RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Уфимск. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Уфимск. матем. журн., 2017, том 9, выпуск 3, страницы 172–185 (Mi ufa397)  

Levi-flat world: a survey of local theory

A. Sukhov

Université de Lille (Sciences et Technologies), U.F.R. de Mathématiques, 59655 Villeneuve d’Ascq, Cedex, France

Аннотация: This expository paper concerns local properties of Levi-flat real analytic manifolds with singularities. Levi-flat manifolds arise naturally in Complex Geometry and Foliation Theory. In many cases (global) compact Levi-flat manifolds without singularities do not exist. These global obstructions make natural the study of Levi-flat objects with singularities because they always exist. The present expository paper deals with some recent results on local geometry of Levi-flat singularities. One of the main questions concerns an extension of the Levi foliation as a holomorphic foliation to a full neighborhood of singularity. It turns out that in general such extension does not exist. Nevertheless, the Levi foliation always extends as a holomorphic web (a foliation with branching) near a non-dicritical singularity. We also present an efficient criterion characterizing these singularities.

Ключевые слова: CR structure, Levi-flat manifold.

Финансовая поддержка Номер гранта
Labex
The author is partially supported by Labex CEMPI.


Полный текст: PDF файл (480 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Ufa Mathematical Journal, 2017, 9:3, 172–185 (PDF, 481 kB); https://doi.org/10.13108/2017-9-3-172

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.55
MSC: 37F75,34M,32S,32D
Поступила в редакцию: 19.06.2017
Язык публикации: английский

Образец цитирования: A. Sukhov, “Levi-flat world: a survey of local theory”, Уфимск. матем. журн., 9:3 (2017), 172–185; Ufa Math. J., 9:3 (2017), 172–185

Цитирование в формате AMSBIB
\RBibitem{Suk17}
\by A.~Sukhov
\paper Levi-flat world: a survey of local theory
\jour Уфимск. матем. журн.
\yr 2017
\vol 9
\issue 3
\pages 172--185
\mathnet{http://mi.mathnet.ru/ufa397}
\elib{http://elibrary.ru/item.asp?id=30022863}
\transl
\jour Ufa Math. J.
\yr 2017
\vol 9
\issue 3
\pages 172--185
\crossref{https://doi.org/10.13108/2017-9-3-172}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411740000018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030028607}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ufa397
  • http://mi.mathnet.ru/rus/ufa/v9/i3/p172

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Просмотров:
    Эта страница:104
    Полный текст:45
    Литература:17

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019